Overcoming Facial Acne Caused By Cosmetics?

Illustration of Overcoming Facial Acne Caused By Cosmetics?
Illustration: Overcoming Facial Acne Caused By Cosmetics? Bing

in the afternoon.. I want to ask, my face is currently having pimples (itchy red like a lot of small pimples and looks like there is pus in it) I stopped skin care cosmetics that already have a clinic.. what I want to askrn1. Is there a way to treat or overcome this rash because besides being annoying, it also feels hot and itchyrn2. Do I have to complain and say the complaints that occur on my face because of stopping the treatment products? But what I’m afraid of is that I’ll be given the product again, later I’ll be afraid of getting more dependent..rnrnPlease explain, thank you

1 Answer:

Hi...Thanks for the question


Small red spots filled with pus is one type of acne. The appearance of acne after using cosmetics may be a form of allergy or because of other factors that cause these small spots to appear. Allergies are an overreaction of the body's immune system to foreign substances such as cosmetics. Allergies can appear after several uses/exposure to cosmetics. In addition to the use of cosmetics, acne can also be caused by other habits such as:

Washing your face too often, this causes the face to lose the skin's natural oils, and triggers the skin to produce excess oil. It's best to wash your face twice a day.
Squeezing a pimple will compress the pore blockage, causing acne scars and making the healing process take longer.
Eating too many sugary and processed foods such as biscuits, bread and dairy products.

In addition, there are several factors that increase the risk of acne, including:

Hormonal changes, especially during menstruation and pregnancy
Puberty, at the time of puberty, excess oil production in the skin
Side effects of using cosmetics
Stress

Handling small spots / acne tailored to the type of acne and its cause. Some types of drugs to treat acne that arise include: the use of sulfur and salicylic acid, antibiotics, topical retinoids, isotretinoin, and benzoyl peroxide. If small spots appear after the use of cosmetics, its use should be discontinued first. You should consult your condition to a dermatologist to find the cause of acne and get the right acne treatment.


I hope this information is helpful


Regards


dr. Tri Test of Seduction

: by

Related Question

Jaw Dislocation To Nerve Damage In The Tongue?

Jaw Dislocation To Nerve Damage In The Tongue?

(2 years ago)

Hall, I just experienced a dislocation of the jaw and damaged the nerve in my tongue because it was pressured by my own teeth. get better with time? Because in the past my right to...

Sleep Problems?

Sleep Problems?

(2 years ago)

I used to have insomnia, but it’s been 2 months since I fell asleep very quickly. As deep as it is, I didn’t even hear disturbing sounds, be it alarms and others. What ...

The Blackish Brown Lines Fade Slightly On The Nails?

The Blackish Brown Lines Fade Slightly On The Nails?

(2 years ago)

Good morning…...

Leave a Reply

Your email address will not be published.